Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vomiting after meals since 6 months, pain in chest and stomach. Took ranitidin, omeprazole. Any cure ?

Hi.. i am concerned about my daughter. For past six months shes been vomitting.. usually after a meal. she alao complains of pain to chest and stomach. Doctor px ranitidin e then omeprazole and yesterday px domperidone . She still vomits and still has chest pain almost daily.. the pains make her cry. otherwise she seems ok.. is not vomitting enough to make her lose weight.. in fact she has put on weight and her appetite is insatiable. Am i jjust being over protective..i cant help but worry
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such symptoms are most likely caused by peptic ulcer. However it is not a good idea to treat it without upper GI endoscopy. It is necessary to rule gastric cancer out and see if there is a Helicobacter Pylori infection. This is very important as without this bacteria eradication peptic ulcers wont go away.
Abdominal ultrasound is also necessary as such symptoms may be caused by gall stones or pancreas diseases. Fool blood work with liver enzymes and pancreas enzymes should be done as well.
Only after this tests proper treatment can be ordered.

Hope this will help.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor